The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (702 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 5, 1989, pp. 479–483
DOI: 10.4171/ZAA/368

Published online: 1989-10-31

Multipoint Problem for an Extraordinary Differential Equation

Marek W. Michalski

A certain multipoint problem for an extraordinary differential equation is considered. This problem is equivalent to a certain nonlinear integral equation and in this way the existence of its global solution is shown.

No keywords available for this article.

Michalski Marek: Multipoint Problem for an Extraordinary Differential Equation. Z. Anal. Anwend. 8 (1989), 479-483. doi: 10.4171/ZAA/368